Parton Showers and Resummation 2019

Europe/Zurich
Erwin Schrödinger Institut

Erwin Schrödinger Institut

Boltzmanngasse 9 1090 Wien Austria
Description

The aim of the PSR workshop is to bring together the QCD communities involved in analytic resummations and parton shower event generators. The 2019 PSR workshop will focus on new developments both in analytic resummation and the development of parton shower algorithms, as well as their relation. We will also put emphasis on jet substructure techniques, as well as the physics of non-global observables and recent development on the handling of colour structureas well as Monte Carlo methods.

The core workshop will start on June 11, 2019 in the morning and willrun until June 13, late afternoon, with ample time for discussion. It will then be followed by a satellite meeting on hadronization models and hadronization corrections, both in analytic approaches as well as in Monte Carlo event generators.

June 11 - 13, 2019: Core Workshop

June 14, 2019: Satellite Meeting on Hadronization Models and Hadronization Corrections

Please note that June 10, 2019 is a public holiday in Austria. Thus the ESI will be closed on that day.

Participants
  • Aditya Pathak
  • Andre Hoang
  • Andrea Banfi
  • Andreas Papaefstathiou
  • Andrzej Siodmok
  • Anna Kulesza
  • Bryan Webber
  • Chang Wu
  • Christian Bauer
  • Christian Schwinn
  • Christoph Regner
  • Cody Duncan
  • Daniel Lechner
  • Daniel Reichelt
  • Daniel Samitz
  • Dingyu Shao
  • Emma Simpson Dore
  • Eric Laenen
  • Francesco Hautmann
  • Graeme Nail
  • Iain Stewart
  • Ines Ruffa
  • Jack Holguin
  • James Black
  • Jeff Forshaw
  • Jenni Smillie
  • Jimmy Olsson
  • Johannes Bellm
  • Jonathan Richard Gaunt
  • Judith Alcock-Zeilinger
  • Kirill Melnikov
  • Leif Lönnblad
  • Leonardo Vernazza
  • Lorenzo Zoppi
  • Luke Arpino
  • Malin Sjodahl
  • Marek Schoenherr
  • Marian Heil
  • Markus Diehl
  • Massimiliano Procura
  • Matteo Cacciari
  • Matthew De Angelis
  • Maximilian Löschner
  • Mrinal Dasgupta
  • Patrick Kirchgaesser
  • Peter Skands
  • Richard Ruiz
  • Rob Verheyen
  • Rudi Rahn
  • Sebastian Jaskiewicz
  • Sergio Leal Gómez
  • Simone Alioli
  • Stefan Gieseke
  • Stefan Keppeler
  • Steffen Schumann
  • Thomas Becher
  • Wouter Waalewijn
  • Zoltan Nagy
    • 9:00 AM 9:30 AM
      Registration 30m
    • 9:30 AM 9:45 AM
      Welcome 15m
      Speaker: Simon Plätzer (University of Vienna (AT))
    • 9:45 AM 10:25 AM
      Parton Showers and Event Generators Overview 40m
      Speaker: Steffen Schumann (Georg-August-Universitaet Goettingen)
    • 10:25 AM 10:55 AM
      Coffee Break 30m
    • 10:55 AM 11:35 AM
      Resummation Overview 40m
      Speaker: Thomas Becher (University of Bern)
    • 11:35 AM 12:15 PM
      Progress in Subtraction Schemes 40m
      Speaker: Fabrizio Caola
    • 12:15 PM 1:45 PM
      Lunch 1h 30m
    • 1:45 PM 3:00 PM
      Amplitude evolution
      • 1:45 PM
        Parton Branching at Amplitude Level 25m
        Speaker: Jack Holguin
      • 2:10 PM
        Color evolution in parton showers 25m
        Speaker: Zoltan Nagy
      • 2:35 PM
        News on Colour Evolution with CVolver 25m
        Speaker: Matthew De Angelis
    • 3:00 PM 3:30 PM
      Coffee Break 30m
    • 3:30 PM 3:55 PM
      Amplitude evolution
      • 3:30 PM
        Multiplet bases -- why and why not? 25m
        Speaker: Stefan Keppeler
    • 3:55 PM 4:45 PM
      Electroweak effects
      • 3:55 PM
        Electroweak Corrections and Parton Showers 25m
        Speaker: Marek Schoenherr
      • 4:20 PM
        Coherent Showers in Coloured Resonance Decays 25m
        Speaker: Peter Skands
    • 4:45 PM 5:00 PM
      Discussion 15m
    • 5:00 PM 6:00 PM
      Blackboard Session
    • 6:15 PM 7:45 PM
      Welcome Drinks 1h 30m SummerStage - Wiener Weinpavillon

      SummerStage - Wiener Weinpavillon

    • 9:00 AM 10:15 AM
      New techniques and algorithms
      • 9:00 AM
        Resampling Algorithms for High Energy Physics Simulations 25m
        Speaker: Jimmy Olsson
      • 9:25 AM
        A quantum algorithm for high energy physics simulations 25m
        Speaker: Christian Bauer
      • 9:50 AM
        Constructing Hermitian Young Operators 25m
        Speaker: Judith Alcock-Zeilinger
    • 10:15 AM 10:45 AM
      Coffee Break 30m
    • 10:45 AM 11:10 AM
      New techniques and algorithms
      • 10:45 AM
        Exploring higher dimensional resummation 25m
        Speaker: Andreas Papaefstathiou
    • 11:10 AM 12:00 PM
      MPI, small-x and high energy
      • 11:10 AM
        Double parton scattering: theory developments 25m
        Speaker: Markus Diehl
      • 11:35 AM
        High Energy Jets 25m
        Speaker: Jennifer Smillie
    • 12:00 PM 2:00 PM
      Lunch and Discussion 2h
    • 2:00 PM 3:15 PM
      Phenomenology
      • 2:00 PM
        Jet Cross Sections at the LHC and Precision 25m
        Speaker: Johannes Bellm
      • 2:25 PM
        Event-based Jet Vetoes 25m
        Speaker: Richard Ruiz
      • 2:50 PM
        TMDs from Parton Branching 25m
        Speaker: Francesco Hautmann
    • 3:15 PM 3:45 PM
      Coffee Break 30m
    • 3:45 PM 4:35 PM
      Jet shape and structure
    • 4:35 PM 5:00 PM
      Discussion 25m
    • 5:00 PM 7:00 PM
      Vienna visit 2h Downtown Vienna

      Downtown Vienna

    • 7:00 PM 10:00 PM
      Common Dinner 3h Heuriger Schübel-Auer

      Heuriger Schübel-Auer

    • 9:00 AM 10:15 AM
      Jet shape and structure
      • 9:00 AM
        The Jet Shape at NLL' 25m
        Speaker: Wouter Waalewijn
      • 9:25 AM
        Collinear Drop 25m
        Speaker: Iain Stewart
      • 9:50 AM
        Jet TMDs and Non-global Logarithms 25m
        Speaker: Dingyu Shao
    • 10:15 AM 10:45 AM
      Coffee Break 30m
    • 10:45 AM 12:00 PM
      Automation of resummation
      • 10:45 AM
        ARES for three jet event shapes 25m
        Speaker: Luke Arpino
      • 11:10 AM
        SoftServe 25m
        Speaker: Rudi Rahn
      • 11:35 AM
        Resummed Preditictions for Jet Resolution Scales 25m
        Speaker: Daniel Reichelt
    • 12:00 PM 2:00 PM
      Lunch and Discussion 2h
    • 2:00 PM 3:15 PM
      Beyond leading power
      • 2:00 PM
        Factorization at Next-to-leading Power 25m
        Speaker: Sebastian Jaskiewicz
      • 2:25 PM
        Resummation of NLP LLs near Threshold 25m
        Speaker: Leonardo Vernazza
      • 2:50 PM
        NLP threshold logarithms at NLO and all orders 25m
        Speaker: Eric Laenen
    • 3:15 PM 3:45 PM
      Coffee Break 30m
    • 3:45 PM 4:15 PM
      Outlook 30m
      Speaker: Bryan Webber (University of Cambridge (GB))
    • 4:15 PM 4:30 PM
      Farewell 15m
      Speaker: Simon Plätzer (University of Vienna (AT))
    • 9:00 AM 9:10 AM
      Welcome & Introduction 10m
      Speaker: Simon Plätzer (University of Vienna (AT))
    • 9:10 AM 9:40 AM
      Motivation/Overview 30m
      Speaker: Andre Hoang
    • 9:40 AM 10:10 AM
      Hadronization corrections with ARES 30m
      Speaker: Andrea Banfi
    • 10:10 AM 10:30 AM
      Discussion 20m
    • 10:30 AM 11:00 AM
      Coffee Break 30m
    • 11:00 AM 11:30 AM
      Soft Models in Herwig 30m
      Speaker: Stefan Gieseke
    • 11:30 AM 12:30 PM
      Discussion 1h
    • 12:30 PM 2:00 PM
      Lunch 1h 30m
    • 2:00 PM 2:30 PM
      Characterizing event generator hadronization models using groomed jet mass 30m
      Speaker: Aditya Pathak
    • 2:30 PM 3:30 PM
      Discussion 1h
    • 3:30 PM 4:00 PM
      Coffee Break 30m
    • 4:00 PM 4:30 PM
      Discussion 30m
    • 4:30 PM 4:45 PM
      Conclusion and Farewell 15m
      Speaker: Simon Plätzer